# SDR DL72K962196

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N471DA
- Make and model: Boeing 727232
- Aircraft serial: 20748
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: R2 Door Cutout
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING MV1 CHECK, .5 INCH CRACK AT R2 DOOR FWD FRAME UPPER HINGE CUTOUT LWR CORNER.  REPAIRED PER SRM 52-40-2.
